Pacific Journal of Mathematics

Well-behaved derivations on $C[0,\,1]$.

Ralph deLaubenfels

Article information

Source
Pacific J. Math., Volume 115, Number 1 (1984), 73-80.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708412

Mathematical Reviews number (MathSciNet)
MR762202

Zentralblatt MATH identifier
0606.47037

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]
Secondary: 46L40: Automorphisms

Citation

deLaubenfels, Ralph. Well-behaved derivations on $C[0,\,1]$. Pacific J. Math. 115 (1984), no. 1, 73--80. https://projecteuclid.org/euclid.pjm/1102708412


Export citation

References

  • [1] C. J. K. Batty, Derivations on compact spaces, Proc. London Math. Soc, Part 2, 42 (1981), 299-330.
  • [2] M. Reed and B. Simon, Methods of Modern Mathematical Physics II, (Academic Press, New York, 1975).
  • [3] H. F. Trotter, Approximation and perturbation of semigroups, in: Linear Operators and Approximation II, P. Butzer and B. Sz.-Nagy eds., Birkhauser Verlag, Basel, 1974, pp. 3-23.

See also

  • Corr : Ralph deLaubenfels. Correction to: ``Well-behaved derivations on $C[0,1]$''. Pacific Journal of Mathematics volume 130, issue 2, (1987), pp. 395-396.